# SDR ASAA2021040834539

- Difficulty date: April 8, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 25,443 hours, 8,284 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD WINDOW OVERHEAT LIGHT ILLUMINATE TURNED OFF FOR 5 MINUTES IT DID NOT EXTINGUISH. GROUNDED - YES. PERFORMED BIT CHECK OF LEFT FWD WINDOW HEAT CONTROL UNIT (WHCU) SHOWS BUS POWER FAULT. CHECKED CB'S FOR WINDOW HEAT SYSTEM. FOUND P6-11 B, 9 WINDOW HEAT POWER LEFT FRONT OUT. INSPECTED C/B AND WIRING-RESET CB REF AMM 20-60-01. PERFORMED BIT CHECK-SYSTEM OK REF B737-900 FIM 30-41 TASK 801. PERFORMED REPAIR CONFIRMATION OPS NORMAL REF FIM 30-41 TASK 814.
